Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 67908, 10 pages
http://dx.doi.org/10.1155/DDNS/2006/67908

Horseshoe in a class of planar mappings

1Department of Mathematics, Huazhong University of Science and Technology, Wuhan 430074, China
2Department of Control Science and Engineering, Huazhong University of Science and Technology, Wuhan 430074, China

Received 6 March 2005; Accepted 2 June 2005

Copyright © 2006 Yan Huang and Xiao-Song Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Cazelles, M. Courbage, and M. Rabinovich, “Anti-phase regularization of coupled chaotic maps modelling bursting neurons,” Europhysics Letters, vol. 56, no. 4, pp. 504–509, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. G. de Vries, “Bursting as an emergent phenomenon in coupled chaotic mappings,” Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, vol. 64, no. 5, 051914, 2001. View at Google Scholar
  3. E. M. Izhikevich and F. Hoppensteadt, “Classification of bursting mappings,” International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, vol. 14, no. 11, pp. 3847–3854, 2004. View at Google Scholar
  4. C. Robinson, Dynamical Systems. Stability, Symbolic Dynamics, and Chaos, Studies in Advanced Mathematics, CRC Press, Florida, 1995. View at MathSciNet
  5. N. F. Rulkov, “Regularization of synchronized chaotic bursts,” Physical Review Letters, vol. 86, no. 1, pp. 183–186, 2001. View at Publisher · View at Google Scholar
  6. N. F. Rulkov, “Modeling of spiking-bursting neural behavior using two-dimensional map,” Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, vol. 65, no. 4, 041922, 9, 2002. View at Google Scholar
  7. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, vol. 2 of Texts in Applied Mathematics, Springer, New York, 1990. View at Zentralblatt MATH · View at MathSciNet
  8. X.-S. Yang, “Metric horseshoes,” Chaos Solitons Fractals, vol. 20, no. 5, pp. 1149–1156, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X.-S. Yang and Y. Tang, “Horseshoes in piecewise continuous maps,” Chaos Solitons Fractals, vol. 19, no. 4, pp. 841–845, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet